# SDR C2XA02IA065

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 842503A
- Part serial: 210
- Condition: Inoperative
- Location: 80 Vu Rack Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3889, THE CREW NOTED THAT THE LANDING GEAR SYSTEM #2(OVERHEAD) RIGHT MAIN INDICATES DOWN IN FLIGHT.  IAH-  MAINTENANCE REMOVED AND REPLACEDTHE PSEU, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM,VERIFIEDNORMAL GEAR INDICATION, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
